Lemsip Max All In One Cold & Flu Capsules

£4.16 Out of stock

Lemsip Max All In One Cold & Flu Capsules

There are no reviews for this product. Be the first to write a review.

£4.16 Out of stock

Product code: 16209

Despatched in 1-3 days.

Size:
16 Capsules

Product Information

Description

Lemsip Max All In One Cold & Flu Capsules are the most complete capsule remedy ever from Lemsip and starts to get to work in just 5 minutes.

So if you're suffering from a blocked nose, headache, sore throat, chesty cough and fever let new Lemsip Max All In One capsules help relieve your symptoms so you can get back to feeling yourself again.

Active Ingredients

Lemsip Max All In One Capsules contain: Paracetamol 500mg, Phenylephrine HCI 6.1mg, Guaifenesin 100mg.

Direction for Use

Swallow whole with water, don’t chew.Adults and children over 16 years: two tablets every 4-6 hours. Do not exceed 8 capsules in a total of 24 hours.Children 12-15 years: one capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours.Under 12 years: Not recommended

Sign up for the latest news, offers and ideas.

  • Connect with us